# SDR UALA2012041202206

- Difficulty date: April 12, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 40,458 hours, 16,945 cycles
- Engine: Iae V2527A5
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 5L0039
- Part serial: 252
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS FUEL LEAK ON ENGINE 2 AFTER ENGINE START.  ACCOMPLISHED IDLE ENG RUN TWICE, STEADY STREAM FUEL LEAKS FROM CORE DRAIN BEYOND LIMITS OF MM.   ISOLATED TO SLAVE LPC BLEED ACTUATOR.  REPLACED ACTUATOR PER MM, IDLE LEAK CHECK OK.
